Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
180 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Amoxicillin cause delayed periods?

HI, I am a 19 yr old female taking Orsythia birth control and just finished dose of amoxicillin. I have not missed a period since I began taking the pill. I went to the doctor 12/21 for tender axillary glands and swollen groin gland. I was prescribed the amoxicillin in hopes that it would be resolved. However, I am now five days late, with no recent sexual history and the glands have not gone down. Is this something I should be concerned about?
Tue, 26 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.

*I think amoxicilline has no effect in the cycle.
*you should do a blood formula because the swollen nodes may be related to mononucleosis ( viral infection) or changes in blood components
*the delayed cycle is related to the overall not well being and main underlying disease.

Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi my period is late. It is usually irregular but it has already passed days that it usually comes. I am sexually active but I have been using...